Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Infinite loop space theory


Author: J. P. May
Journal: Bull. Amer. Math. Soc. 83 (1977), 456-494
MSC (1970): Primary 55-02, 55B20, 55D35, 55F40; Secondary 55B15, 55D40, 55E50, 55F50, 18C15, 18D10, 18F25, 18H10
MathSciNet review: 0451235
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55-02, 55B20, 55D35, 55F40, 55B15, 55D40, 55E50, 55F50, 18C15, 18D10, 18F25, 18H10

Retrieve articles in all journals with MSC (1970): 55-02, 55B20, 55D35, 55F40, 55B15, 55D40, 55E50, 55F50, 18C15, 18D10, 18F25, 18H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14318-8
PII: S 0002-9904(1977)14318-8